# SDR AALA202301034473

- Difficulty date: December 30, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 61,938 hours, 35,781 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 007397
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 53,472 hours, 22,483 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND SIDE EMERGENCY EXIT, EMERGENCY POWER SUPPLY UNIT INOPERATIVE. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-38 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
